The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 163-188.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728611

Digital Object Identifier
doi:10.1214/aoms/1177728611

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 26 (1955), no. 1, 163--188. doi:10.1214/aoms/1177728611. https://projecteuclid.org/euclid.aoms/1177728611


Export citation